# SDR UIEA2020011300047

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,252 hours, 15,902 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR STATUS MESSAGE( PLACED ON MDDR 123225 PER MEL 26-14-01, CAT 'C'.    LP 1213489 - PERFORMED OPS CHECK OF CARGO SMOKE DETECT SYSTEM IAW B767 AMM 26-11-00. OPS CHK GOOD AT THIS TIME. THIS CLEARS MDDR 123225. )
